# SDR SWAA2016072754262

- Difficulty date: July 13, 2016
- Submitted: July 27, 2016
- Operation: Air carrier
- Aircraft: N485WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32473
- Aircraft time: 42,475 hours, 24,793 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 143A7902
- Condition: Cracked
- Location: Bs 500d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL GUSSET CRACKED AT BS 500D, STRINGER 19R.  R & R THE GUSSET IAW SRM AND DWG.
